Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Have metallic taste on tongue and faster heartbeat. Feel dizzy and anxious. Reason?

hi, my name is jackie, for the past five days i have had a metallic tast on my tounge and get dizzy spells along w/ being extreamly cold and chils, its getting hard to concentrate on things, and my heart will start to beat fast, then anxiety then feeling like im going to pass out. I am very scared and do not know what is going on with my body?
Asked On : Mon, 18 Feb 2013
Answers:  2 Views:  242
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Psychiatrist 's  Response
Hello and welcome to Healthcare Magic. Thanks for your query.

From the description of your symptoms, it is possible that you could be having an anxiety dissorder. Anxiety can manifest with not only psychological symptoms, but with a wide variety of physical symptoms as well.

However it is important to rule out any medical causes for your symptoms, especially if you have any existing medical conditions or risk factors. I would advise you to have a detailed evaluation by a doctor in order to determine the likely cause of your symptoms, and then to plan further treatment.

Wish you all the best.

Dr. Jonas Sundarakumar
Consultant Psychiatrist
Answered: Tue, 19 Feb 2013
I find this answer helpful

2 Doctors agree with this answer

Psychiatrist Dr. Sushil Kumar Sompur's  Response
Jun 2013
Hi there ~

Relax, there is a reason why your body is acting the way it is. And you seem to know it. I would think of dehydration as my first bet, however you know your body better than anybody and you should visit with a physician who will take a complete history to determine what is going on. I hope there are no over the counter medications or substances of abuse involved. I also hope alcohol is out of the picture and you are not using any other prescription medications. If these are all ruled out and many other things, it seems like you have a panic attack. I recommend that you get help of a qualified psychiatrist who might also refer you to a psychotherapist or a psychoanalyst to determine the root cause of your problem. I am sure medications for psychiatric reasons will help but you need professional consultation.

I hope this helped. Take care and have a lovely day !
Answered: Mon, 18 Feb 2013
I find this answer helpful

3 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor